# SDR UHLA2014032900273

- Difficulty date: March 29, 2014
- Submitted: April 3, 2014
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 11,885 hours, 9,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17021769406
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT FRAME 17, RBL 12 CORRODED.  REMOVED CORROSION AND INSTALLED REPAIR ANGLE IAW ETD 2014-170-24794, REV B.
